The Spherical Harmonic Spectrum of a Function with Algebraic Singularities

Livermore, PW (2012) The Spherical Harmonic Spectrum of a Function with Algebraic Singularities. Journal of Fourier Analysis and Applications, 18 (6). 1146 - 1166. ISSN 1069-5869

Abstract

Metadata

Authors/Creators:
  • Livermore, PW
Copyright, Publisher and Additional Information: (c) 2013, Springer-Verlag. This is an author produced version of a paper published in the Journal of Fourier Analysis and Applications. Uploaded in accordance with the publisher's self-archiving policy. The final publication is available at link.springer.com
Keywords: Algebraic decay; Darboux's principle; Singularity; Spectrum; Spherical harmonics
Dates:
  • Published: December 2012
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Environment (Leeds) > School of Earth and Environment (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 18 Sep 2013 11:20
Last Modified: 15 Sep 2014 03:03
Published Version: http://dx.doi.org/10.1007/s00041-012-9236-3
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s00041-012-9236-3

Download

Filename: 11085_with_coversheet.pdf

Share / Export

Statistics